# SDR SWIA200311927

- Difficulty date: April 30, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 24,314 hours, 32,308 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR (ALL 3 WHEELS) WOULD NOT RETRACT.  ALL SIX A & B GREEN LIGHTS REMAINED ILLUMINATED.  ONLY RIGHT GEAR -A- LIGHT EXTINGUISHED.  WITH LANDING GEAR LEVER IN THE DOWN POSITION ALL RED LIGHTS EXTINGUISHED.  REMOVED AND REPLACED CONNECTOR P1548 & P0950 AT RIGHT OVERWING FUSELAGE (CONNECTOR INTERNALLY SHORTED), REF EMB120 W/M 20-20-00, 20-50-01 & 32-61-00.  CYCLED GEAR NUMEROUS TIMES.  NO FAULTS NOTED.  OPS CHECK GOOD.  P/N:  MS3470L8-33S AND P/N:  M83723/761415N.
